American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. L. Wage, W. G. Fleissner and G. M. Reed. Normality versus countable paracompactness in perfect spaces. Bull. Amer. Math. Soc. 82 (1976) 635-639. MR 0410665.
Abstract, references, and article information   
View Article: PDF

[2] Mary Ellen Rudin. The normality of a product with a compact factor. Bull. Amer. Math. Soc. 79 (1973) 984-985. MR 0331322.
Abstract, references, and article information   
View Article: PDF

[3] G. L. Csordas and H. B. Reiter. Some results on separating function algebras. Bull. Amer. Math. Soc. 78 (1972) 578-581. MR 0300091.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1